教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Estimation of exponential regerssion parameters using binary data
學年81
學期1
出版(發表)日期1992/08/01
作品名稱Estimation of exponential regerssion parameters using binary data
作品名稱(其他語言)
著者Cheng, K.F.; Wu, Jong-wuu
單位淡江大學統計學系
出版者Philadelphia: Taylor & Francis Inc.
著錄名稱、卷期、頁數Communications in Statistics: Theory and Methods 21(8), pp.2203-2214
摘要Exponential regression model is important in analyzing data from heterogeneous populations. In this paper we propose a simple method to estimate the regression parameters using binary data. Under certain design distributions, including ellipticaily symmetric distributions, for the explanatory variables, the estimators are shown to be consistent and asymptotically normal when sample size is large. For finite samples, the new estimates were shown to behave reasonably well. They are competitive with the maximum likelihood estimates and more importantly, according to our simulation results, the cost of CPU time for computing new estimates is only 1/7 of that required for computing the usual maximum likelihood estimates. We expect the savings in CPU time would be more dramatic with larger dimension of the regression parameter space.
關鍵字Exponential regression;least square method;binary data;maximum likelihood estimate
語言英文
ISSN0361-0926
期刊性質國外
收錄於
產學合作
通訊作者Cheng, K.F.; Wu, Jong-wuu
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!